# SDR UALA2013071905096

- Difficulty date: July 18, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 48,651 hours, 19,496 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Sleeve
- Condition: Burned
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBON FIBER PEELING ON LOWER PORTION OF NR 1 ENGINE.  NR 1 ENGINE SLEEVE HAS APPROX 1.25 X 4.0 INCHES BURNED AREA WITH NO SKIN MISSING MATERIAL, REPAIRED REF MT78-024.
